# SDR DALA2024070106609

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR, SKIN PANEL UNDER DOOR SILL HAS SEVERAL ATTACH HOLES THAT ARE CORRODED. REF. SSI 53-61-24-02. NO PREVIOUS CORROSION REPAIRS NOTED. LOG-PAGE UPDATED @ 25JUN24 1314 UTC 02 CORR BY WOG 00227037 MSP 25JUN24 ATA 5331 RII: N ENTR 00015582 W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0491:5360-2023/002 00259 COMPLIED WITH ER/A 618599-14 PRI REV 0, ER/A 618599-14 PRI REV 1 AND FINAL ER/A 618599-14 REV ORIGINAL. (LP# 0412514)
